ITEM METADATA RECORD
Title: Asymptotic expansions for acoustical modes of homogeneous compressible model
Authors: Denis, J
Denoyelle, J
Smeyers, Paul
Issue Date: 1975
Publisher: Kluwer academic publ
Series Title: Astrophysics and space science vol:37 issue:1 pages:221-233
URI: 
ISSN: 0004-640X
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Physics and Astronomy - miscellaneous
Institute of Astronomy

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science